# SDR UALA2012081004349

- Difficulty date: August 8, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,125 hours, 11,921 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER AFT SECTION AT 5 O'CLOCK POSITION SUPPORT ARM MISSING ITS COVER. REF MM72-34-05-401 TO BE REPLACED PRIOR TO 51ST HOUR OF OPERATION.  INBD NR 1 ENG, 5 O'CLOCK POSITION, OTBD COVER PANEL MISSING FOR INTERMEDIATE CASE STRUT FAIRING.  REF IPC 72-34-00-008 ITM 20, FAIRING PNL PCN 280-3555 1, AND FASTENERS 280-0164 20EA.  REPLACED STRUT FAIRING OUTER PANEL SEALED OK FOR SERVICE.
